# SDR SWAA2023052441420

- Difficulty date: April 26, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR IN AFT AREA OF FWD CARGO BAY; STR 26R; BS 535; WL 153.<[01] VERIFIED THE APPLICABILITY OF SRM 53-30-03-0I-1 ; SRM 53-00-03-1A-1 ; AND SRM 53-00-03-2R-1 REPAIR 1[06] RECEIVED NEW REPLACEMENT STRINGER FROM MACHINE SHOP FORMED 1EA HFAB53-STR-011; LOT#1526119-1;7075T0#0.045'CLAD HEAT TREATED TO T62 PER BAC 5602 AND DYE PENETRANT INSPECTED PER BAC5423; CUSTOMER RO#917021-SWA; AND HAT SECTION MADE FROM BAC1498-132#7075T62 CLAD LOT#1503861-1; BOTH ANGLES LOCATED AND DRILLED AT BS 500D+8 -BS38 STR 26R IAW SRM 53-00-03-2R-1 OK TO TREAT AND PRIME THE REPAIR AREA AND CUT OUT;[07] CORRECTION ON CORRECTIVE ACTION-6; RECEIVED NEW REPLACEMENT STRINGER FROM MACHINE SHOP FORMED 1EA HFAB53-STR-011; LOT#1526119-1; 7075T0#0.045'CLAD HEAT TREATED TO T62 PER BAC 5602 AND DYE PENETRANT INSPECTED PER BAC5423; CUSTOMER RO#917021-SWA; AND HAT SECTION MADE FROM BAC1498-132#7075T62 CLAD LOT#1503861-1; BOTH ANGLES LOCATED AND DRILLED AT BS 500D+8 -BS538 STR 26R IAW SRM 53-00-03-2R-1 OK TO TREAT AND PRIME THE REPAIR PARTS AND CUT OUT.
